| Model Number |
VENUM18080 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 09/2022).
Event or Problem Description
It was reported that during a stent placement procedure, stent allegedly had expansion issue.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: a physical evaluation was not performed because the sample was not available.Images have not been provided for evaluation.Based on the information available the investigation is closed with inconclusive result.A definite root cause for the reported event could not be determined.Labeling review: a review of the relevant instructions for use for this product was conducted.The instructions for use was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during a stent placement in the iliac vein with femoral access, stent allegedly had expansion issue.It was further reported that the deployment system was difficult to be removed.There was no reported patient injury.